# SDR SWAA2022012507673

- Difficulty date: June 10, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO. AFT CORNER SCUFF PLATE CRACKED. / REMOVED AND REPLACED AFT CARGO DOOR AFT CORNER SCUFF PLATE ATAG WN1419 IAW DWG #146A8341 REV. A AND AMM 53-11-02-420-801
